# SDR 3GMA2024032903

- Difficulty date: March 29, 2024
- Submitted: March 29, 2024
- Operation: Air carrier
- Aircraft: N481LF
- Make and model: Bolkms BK117C2
- Aircraft serial: 9392
- Aircraft time: 5,384 hours, 5,386 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

WHILE IN FLIGHT CREW MEMBERS IN THE CABIN SMELLED FUEL JUST AFTER LEVELING OFF AT 2500 MSL.
